Публикация №7104

Название публикацииON THE ABSOLUTE CONSTANTS IN THE BERRY-ESSEEN-TYPE INEQUALITIES
Название на другом языкеОБ АБСОЛЮТНЫХ КОНСТАНТАХ В НЕРАВЕНСТВАХ ТИПА БЕРРИ-ЭССЕЕНА
Тип публикацииСтатья
ИзданиеDoklady Mathematics
ИздательНе задан
ISBNНе задан
DOI10.1134/S1064562414030338
Год издания2014
Том89
Номер3
ГлаваНе задан
Страницы378-381
АннотацияНе задан
АвторыШевцова Ирина Геннадьевна
ссылка в Internet
РИНЦ1
WoS2
Цитируемые
публикации авторов
ИПИ РАН

(2013) A SQUARE BIAS TRANSFORMATION OF PROBABILITY DISTRIBUTIONS: SOME PROPERTIES AND APPLICATIONS

(2012) MOMENT-TYPE ESTIMATES WITH ASYMPTOTICALLY OPTIMAL STRUCTURE FOR THE ACCURACY OF THE NORMAL APPROXIMATION

(2013) ON THE ACCURACY OF APPROXIMATION OF THE COMPLEX EXPONENTIAL BY THE FIRST TERMS OF ITS TAYLOR EXPANSION AND APPLICATIONS TO THE FOURIER-STIELTJES TRANSFORM

(2012) ON THE ACCURACY OF THE NORMAL APPROXIMATION FOR SUMS OF INDEPENDENT RANDOM VARIABLES

(2012) ON THE ACCURACY OF THE NORMAL APPROXIMATION FOR SUMS OF SYMMETRIC INDEPENDENT RANDOM VARIABLES

(2010) SHARPENED UPPER BOUNDS FOR THE ABSOLUTE CONSTANT IN THE BERRY-ESSEEN INEQUALITY FOR MIXED POISSON RANDOM SUMS

(2009) О ВЕРХНЕЙ ОЦЕНКЕ АБСОЛЮТНОЙ ПОСТОЯННОЙ В НЕРАВЕНСТВЕ БЕРРИ-ЭССЕЕНА

(2012) О НЕРАВНОМЕРНЫХ ОЦЕНКАХ СКОРОСТИ СХОДИМОСТИ В ЦЕНТРАЛЬНОЙ ПРЕДЕЛЬНОЙ ТЕОРЕМЕ

(2013) О ТОЧНОСТИ НОРМАЛЬНОЙ АППРОКСИМАЦИИ ДЛЯ ОБОБЩЕННЫХ ПУАССОНОВСКИХ РАСПРЕДЕЛЕНИЙ

(2013) ОБ АБСОЛЮТНЫХ КОНСТАНТАХ В НЕРАВЕНСТВЕ БЕРРИ-ЭССЕЕНА И ЕГО СТРУКТУРНЫХ И НЕРАВНОМЕРНЫХ УТОЧНЕНИЯХ / ON THE ABSOLUTE CONSTANTS IN THE BERRY-ESSEEN INEQUALITY AND ITS STRUCTURAL AND NONUNIFORM IMPROVEMENTS

(2010) ОБ АСИМПТОТИЧЕСКИ ПРАВИЛЬНЫХ ПОСТОЯННЫХ В НЕРАВЕНСТВЕ БЕРРИ-ЭССЕЕНА-КАЦА